Intersections of convex cones
Matematičeskie zametki, Tome 24 (1978) no. 3, pp. 391-402
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_3_a11,
author = {L. G. Sharaburova and Yu. A. Shashkin},
title = {Intersections of convex cones},
journal = {Matemati\v{c}eskie zametki},
pages = {391--402},
year = {1978},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_3_a11/}
}
L. G. Sharaburova; Yu. A. Shashkin. Intersections of convex cones. Matematičeskie zametki, Tome 24 (1978) no. 3, pp. 391-402. http://geodesic.mathdoc.fr/item/MZM_1978_24_3_a11/